Creating and sharing knowledge for telecommunications

Outage Probability of the Product of Two Beaulieu–Xie, η–μ, κ–μ, or α–μ Random Variables

Silva, H. ; Almeida, D. B. T. A. ; Queiroz, W. J. L. Q. ; Fonseca, I. ; Oliveira, A. ; Madeiro, F. M.

IEEE Antennas and Wireless Propagation Letters Vol. 19, Nº 12, pp. 2182 - 2186, December, 2020.

ISSN (print): 1536-1225
ISSN (online):

Scimago Journal Ranking: 1,33 (in 2020)

Digital Object Identifier: 10.1109/LAWP.2020.3026967

Download Full text PDF ( 482 KBs)

Downloaded 4 times